Abicold Tablet-10 tablets

SKU
10444
-15%
Special Price ₹31.45 was ₹37.00
In stock
PRESCRIPTION:Required

COMPOSITION (SALT):Caffeine (30mg) + Chlorpheniramine Maleate (2mg) + Paracetamol (325mg) + Phenylephrine (10mg)

PACK SIZE:strip of 10 tablets

MANUFACTURER/COMPANY:Abia Pharmaceuticals Pvt. Ltd.
Share

No Other Seller Selling this Product